# SDR AWXA200401232

- Difficulty date: October 18, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53231322200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, CORROSION WAS FOUND IN 7 PLACES ON FORWARD CARGO COMPARTMENT DOOR SILL PLATE BETWEEN FS 25 AND FS 28.  MAINTENANCE REMOVED CORRODED FORWARD CARGO COMPARTMENT DOOR SILL PLATE FROM FS 25 TO FS 28; FABRICATED A NEW REPLACEMENT PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
